# SDR HALA2021120700220

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,587 hours, 5,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 Z670 LH MLG: WHILE PERFORMING EM 5753-01164 A330 SB 57-3124 R3, CORROSION WAS FOUND ON THE LH RIB 6 FWD LUG BORE AND AFT FACE AND THE AFT LUG AFT FACE. CORRECTIVE ACTION: BUSHES REWORKED AS PER ER/A 594564-14AD. (2043724)
